MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during an ongoing patient infusion, the tubing broke at the y-junction.The tubing was promptly replaced with a new set.There was no patient harm/adverse event.
 
Additional Manufacturer Narrative
No samples or pictures were received for evaluation of complaint that during an ongoing patient infusion, the tubing broke at the y-junction.The device history record (dhr) of reported lot number was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Complaint for the failure mode "a0058 - separation" could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, manufacturer will reopen this complaint for further investigation.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22578357
Report Number3012307300-2025-08873
Device Sequence Number9228999
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290826(10)6037845
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7092
Device Catalogue Number21-7092-24
Device Lot Number6037845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown